Next Article in Journal
I-fp Convergence in Fuzzy Paranormed Spaces and Its Application to Robust Base-Stock Policies with Triangular Fuzzy Demand
Previous Article in Journal
Bidirectional Conservative–Dissipative Transitions in a Five-Dimensional Fractional Chaotic System
Previous Article in Special Issue
Influence of Magnetic Field and Porous Medium on Taylor–Couette Flows of Second Grade Fluids Due to Time-Dependent Couples on a Circular Cylinder
 
 

Order Article Reprints

Journal: Mathematics, 2025
Volume: 13
Number: 2476

Article: One-Dimensional Shallow Water Equations Ill-Posedness
Authors: by Tew-Fik Mahdi
Link: https://www.mdpi.com/2227-7390/13/15/2476

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Order Cost and Details

Shipping Address

Billing Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop